# SDR TWAA9818905

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226MFGNR
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, SMOKE IN FIRST CLASS CABIN.  REPLACED GALLEY OVEN.
